# SDR SWIA201334954

- Difficulty date: October 8, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 43,148 hours, 61,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST FWD RED EMERGENCY FLOOR LIGHT DOES NOT ILLUMINATE.  FLT#5365 RE-POSITIONED LAMP IN SOCKET.
